# SDR 98ZZZX3968

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD VEST INTERCOSTALS, SILL PLATES NEED CLEANING AND SEALANT, INSPECTED FOR CORROSION.  CLEANED AND INSPECTED.  REMOVED MINOR CORROSION AND TREATED METAL, PRIMED, PAINTED, AND SEALED FORWARD VEST INTERCOSTALS AND SILL PLATES.
